# SDR SWAA2025101323381

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 69,487 hours, 38,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN DESCENT SUBTLE BURNING SMELL LIKE SULFUR & ACETONE.   CW CONDITIONAL SMOKE OR FUMES IN CABIN INSPEXTION PER AMM 05-51-56 & FIM 21-00 TASK 806. NO SMELLS OR FUMES DUPLICATED & NO 30 DAY HISTORY WITH THE RH PACK. A/C OK FOR SERVICE.
